MathSciNet Relay Station
MathSciNet bibliographic data
MR1196219 (94a:54016) 54A35 (03E35 54D20)
Knight, R. W. $\Delta$-sets. Trans. Amer. Math. Soc. 339 (1993), no. 1, 45–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement